Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Gone through menopause. Is it related to hot flashes? Increase the dosage of hormones?

I am 48 and have gone through menopause over a year ago. I was having so many hot flashing, sometimes 3 an hour that my doctor put me on hormone replacement. I have been taking both estrogen and progestone for almost a year. This past week I m starting to have the flashes again, I m tried, and am sometimes have nausea . Do I need to increase my dose of hormones?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Just check with doctor to adjust dosage of hormones. Sometimes mild dose increment may be necessary.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor